# SDR SWIA200718035

- Difficulty date: March 19, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 14,301 hours, 12,584 cycles
- Engine: Ge CF34*
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAST PART EMERGENCY LIGHTS WILL NOT ILLUMINATE.SECURED STRIP CONNECTION. OPERATIONAL CHECKS GOOD.
